# SDR UIEA2021021500320

- Difficulty date: February 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 88,037 hours, 21,106 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 901907
- Part serial: 362F
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH ENG FIRE LOOP EICAS MSG( REMOVED AND REPLACED RH ENG LWR AFT FIRE DET ASSY IAW AMM 26-11-02. OPS CHECK GOOD W/ IDLE ENG RUN IAW AMM 77-35-02. NO MSGS NOTED AT THIS TIME. OPS CHECK GOOD.  )
